# SDR AALA20100512JFK02

- Difficulty date: May 12, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 45,976 hours, 5,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4166215
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY FLOOR EMERGENCY LIGHT LENS BROKEN AND WIRES EXPOSED.  REMOVED AND REPLACED EMERGENCY LIGHT FIXTURE IN FORWARD GALLEY AREA.  ALL OPS CHECK NORMAL.
